# SDR SWIA202264915

- Difficulty date: January 25, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR CORROSION. INTERCOSTAL 20R FROM FS 349 TO FS 364  CORRODED.     (C-CHECK RO 3/11/2022)     INSTALLED NEW INTERCOSTAL AT STRINGER 20R FS349.00 Â€“ FS364.00 PN SH 670-31994-1 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-31950 REV Y  / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
